Tag: Psychotic Symptoms
Hallucinations Reported as Side Effect of ADHD Medication
Hallucinations and other psychotic symptoms have been reported after methylphenidate (Ritalin) treatment for ADHD.
Police Violence Victims at Increased Risk of Psychotic Symptoms
Researchers examine links between police victimization and psychotic symptoms in a topical new study.
Psychologists Push For New Approaches to Psychosis: Part 1
Psychologists and people with experience of psychotic symptoms publish a report on new ways of understanding psychosis.
Psychosis Diagnosis Linked With Lower Rates of Exercise
A new study finds that for those experiencing symptoms associated with psychosis, a low-level of physical activity is associated with receiving a diagnosis of a psychotic disorder.
ADHD Drugs Linked to Psychotic Symptoms in Children
Stimulant medications like Ritalin and Adderall, often prescribed to treat children diagnosed with ADHD, are known to cause hallucinations and psychotic symptoms. Until recently these adverse effects were considered to be rare. A new study to be published in the January issue of Pediatrics challenges this belief, however, and finds that many more children may be experiencing psychotic symptoms as a result of these drugs than previously acknowledged.